# SDR DALA2018101106032

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,297 hours, 23,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Defective
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:112 / INTERIOR. REPLACED TORSION SPRING REF CMM 25-24, OPS NML.
